# SDR DL72S020202

- Difficulty date: February 16, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- Aircraft time: 68,203 hours, 51,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE WL 283 FASTENER HOLES ON THE RBL & LBL 17.8 BEAMS OF THE FS 1183 BULKHEAD REVEALED TOOLING DAMAGE IN THE TWO RT HOLES AND A CRACK INDICATION IN THE LOWER LT HOLE.  THE INSPECTION WAS ACCOMPLISHED PER AD 99-18-05 AND BAC S/B 727-53-0210.  THE TOOLING DAMAGE HOLES WERE REAMED TO CLEAN UP THE DAMAGE AND THE CRACKED HOLE OVERSIZED WITH AN INSURANCE CUT.  LARGER DIA BOLTS WERE INSTALLED PER ER/A.
